# SDR TWAA9908802

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- System (JASC): 2530 · Buffet/Galleys
- Part: Cart
- Condition: Failed
- Location: Gallry
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WIRE ON A GALLEY CART WAS REPORTED BURNING UNTIL THE CART WAS DISCONNECTED ELECTRICALLY.  REPLACED THE CART.  CHECK-C 4-18-99 LAX.
